Convergence theorems for a common fixed point of a finite family of nonself nonexpansive mappings

C. E. Chidume, Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

Let K be a nonempty closed convex subset of a reflexive real Banach space E which has a uniformly Gâteaux differentiable norm. Assume that K is a sunny nonexpansive retract of E with Q as the sunny nonexpansive retraction. Let Ti: K → E, i = 1,..., r, be a family of nonexpansive mappings which are weakly inward. Assume that every nonempty closed bounded convex subset of K has the fixed point property for nonexpansive mappings. A strong convergence theorem is proved for a common fixed point of a family of nonexpansive mappings provided that Ti, i = 1, 2,..., r, satisfy some mild conditions.

Original languageEnglish
Pages (from-to)233-241
Number of pages9
JournalFixed Point Theory and Applications
Volume2005
Issue number2
DOIs
Publication statusPublished - Dec 1 2005

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Geometry and Topology
  • Applied Mathematics

Cite this